# SDR SWAA2021073092315

- Difficulty date: July 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CABIN SEAT TRACK STA. 727B RBL 24.75; I/B AFT. FLANGE. ; / REMOVED FASTNER FOR MATERIAL REMOVAL ORIGINAL MATERIAL OF SEAT TRACK FLANGE AT STA 727B RBL 24.75 I/B AFT IS 0.100' MATERIAL REMAINING IS 0.050' FOUND TO BE OUT OF LIMITS REF:SRM 51-40-02-0G-0; SRM 53-60-52-1A-0 FIG 103 DETAIL E; CUT SEAT TRACK AT STA. 727C + 1'; REMOVED DAMAGED PART OF SEAT TRACK FROM STA. 727B TO STA. 727D. REF. B737-7 SRM 53-00-52-2R-5 REPAIR 5. FIG202. SHEET 1.;] LOCATED AND DRILLED NEW SEAT TRACK SECTION AND REPAIR SPLICE AS PER B 737SRM53-00-52-2R-5 REPAIR 5; VERIFIED STEPS 1 & 2;] VERIFIED REMOVAL OF CORROSION AT SEAT TRACK STA. 727B RBL 24.75; I/B & O/B FLANGE. FOUND OUT OF LIMITS. PERFORMED REPAIR AT SEAT TRACK FROM STA. 727B TO STA. 727D;RBL 24.75; REF. : B737-7 SRM 51-10-02-0G-0;53-60-52-1A-0; & 53-00-52-2R-5 REPAIR 5; FIG. 202
